Click Fraud
Birdsfoot Lane Pharmacy - Your health is our priority

syndol

Syndol Headache Relief’s tailored formulation combines paracetamol, codeine and caffeine, to effectively relieve headache and migraine pain.

Its three active ingredients work together to restore calm:
Paracetamol helps to block the nerves that transmit the pain impulse to the brain.
Codeine helps to reduce the brain’s awareness of these pain impulses, providing effective pain relief.
Caffeine acts on the central nervous system leading to increased mental activity.

Syndol Headache Relief is for the short term treatment of acute moderate pain which is not relieved by paracetamol, ibuprofen or aspirin alone. It is suitable for relief from headache, migraine and other pain. Always read the label.

Syndol is suitable for children over 12 years of age, but should not be taken by children under 12 years of age.

You should not take more than 8 tablets in 24 hours and only take 2 tablets every 4 hours. You should only take this product for a maximum of three days at a time. If you need to take it for longer than three days you should see your doctor or pharmacist for advice. If you take a painkiller for headaches for more than three days it can make them worse.

Suitable for vegetarians and vegans.

Syndol Headache Relief should not be taken at the same time as other paracetamol-containing products

You should talk to your doctor  before taking Syndol Headache Relief if you are pregnant or breast feeding.

Please read the enclosed leaflet with the product before use.

If symtoms persist for more than 3 days please seek medical advise

Birdsfoot Lane Pharmacy
255 Birdsfoot Lane, Luton, Bedfordshire, LU3 2HX
Superintendent Pharmacist : Mr Rupesh Shah
GPhC Pharmacist Reg No. : 2048914
GPhC Premises Reg No. : 1028845
Signup to receive News & Offers
Website design by SiteBuilder Bespoke